# SDR USAA2012021000012

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 56,079 hours, 36,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI VISIT - R-1 DOOR LOWER EXIT LIGHT DAMAGED.  REMOVED & REPLACED R-1 DOOR LOWER EXIT LIGHT AS NEEDED.  OPS CHECK GOOD IAW B737 AMM EMOD 33-51-02-715-001.
